# SDR USAA2012080600032

- Difficulty date: August 3, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 38,202 hours, 15,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT 3L INOPERATIVE.  REMOVED AND REPLACED HARNESS FROM WALL DISCONNECT TO SEAT DISCONNECT.  OPS CHECKED GOOD.
